MDJunction - People Helping People
 
Ask a Question
08/25/2011 08:52 PM

Downside of taking Lithium

chent09
Posts: 26
Member

I have been on lithium for over a year now. Although I am gaining the benefit of not going manic, I have also been unable to lose weight, and have a thyroid problem. I am about 30lbs over my BMI Index.

I wish I wouldn't have to take this medication, it's causing me some problems. But there is no other alternative that is better. any other alternative I would gain more weight.

I just don't see a lot of benefits with lithium. I really want to get off my medication. Without lithium my weight would come off at a rate of 3 lbs a week with diet and exercise. Now my dr. is telling me to exercise and lose weight. If only she knew how hard it is to be on lithium and lose the weight. I feel like this is my chance to vent my frustrations. thanks for listening.

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved